# SDR AALA202003069017

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 63,541 hours, 10,580 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2.5 HRS  IN TO FLIGHT LOWER EICAS SCREEN BEGAN FLASHING AND ARCING ERRATICALLY FROM CTR OUTWARD.  FAILED INTERMITTENT. SLOW TO COMPOSE TO TOP SCREEN. REPLACED LOWER EICAS DISPLAY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 31-41-01.
